# SDR IPXA2025102461494

- Difficulty date: October 8, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - SEAT TRACK CLS ADAPTER WITH CORROSION AT FR 27 Y0 LT.  INSTALLED CLS ADAPTER IAW SRM 51-40-21.
